Active Ingredients (in Each 5mL, 1 teaspoonful)...PurposeDiphenhydramine HCl (6.25mg)...Antihistamine/Cough SuppressantPhenylephrine HCl (2.5mg)...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, Edetate Disodium FD&C Blue no. 1, FD& C Red no. 40, Flavor, Maltitol Solution, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate.
Directions• may be given every 4 hours. Do not give more than 6 doses in 2 hours unless directed by a doctor• use enclosed dosing cup only. Keep for use with this product only.Do not use any other dosing device.Children under 4 years of age do not use.Children 4 to under 6 years of age do not use unless directed by a doctor.Children 6 years to under 12 years of age 2 teaspoonfuls (10mL). Other Information• each teaspoonful contains: 3mg sodium• store at 20o-25oC (68o-77oF)
Always refer to the actual package for the most accurate information